# SDR ABXA010356

- Difficulty date: March 20, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,572 hours, 22,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO AT STATION 1040 - 1060.0 BETWEEN LONGERON 31 LEFT TO LONGERON 31 RIGHT CIRCUMFERENTIAL SPLICE TEAR STRAP AND FINGER DOUBLER HAD CORROSION BETWEEN SKIN TEAR STRAP AND FINGER DOUBLER.  REPAIRED AREA AND REPLACED TEAR STRAP, LONGERON SPLICES, INTERCOSTALS, TIE DOWNS, AND PANEL SUPPORTS IAW DC-8 SRM 51-1-20D, 51-1-21, 51-1-8, 53-2-0, AND DAC DWG 5750322.
